# SDR N6WA2014091607

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 25,067 hours, 17,041 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26R FS 364.  REPAIRED STRINGER 26R AT FS 364 IAW SRM 51-25-16.
